Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleArtin–Schelter regular algebras of dimension five with two generators
Author(s) Dominique Michelucci, G.-S. Zhou
TypeArticle in Journal
AbstractAbstract We study and classify Artin–Schelter regular algebras of dimension five with two generators under an additional Z 2 -grading by Hilbert driven Gröbner basis computations. All the algebras we obtained are strongly noetherian, Auslander regular, and Cohen–Macaulay. One of the results provides an answer to Fløystad–Vatneʼs question in the context of Z 2 -grading. Our results also achieve a connection between Lyndon words and Artin–Schelter regular algebras.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404913001862
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume218
Number5
Pages937 - 961
Year2014
Edition0
Translation No
Refereed No
Webmaster